# SDR IPXA10560109

- Difficulty date: May 25, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N54105
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD POSITION 1, LT INBD FLOORBOARD DAMAGED (PNL MARKED 3F) REMOVED FOR REPAIR PANEL PN 141N5410-5.  IDENTIFIED AS MAJOR REPAIR TRANSFERRED TO N/R 415796, 0559106 5/23/10 F, FABRICATED NEW PANEL IAW EO B757-5320-9692, G 0559106 5/23/10.  OK TO INSTALL PANEL. RSC 0559189 5/23/10 INSTALLED PANEL 3F TO STEP 10G IA WMM 53-01-01-4 SEALANT APPLIED AT 0300L/24 0559106 5/24/10 TRANSFERRED TO LMECA 011906  0558982.
